# SDR CALA2025022802524

- Difficulty date: February 27, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N66841
- Make and model: Boeing 737924ER
- Aircraft serial: 42182
- Aircraft time: 32,097 hours, 11,719 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: False Activation
- Location: Zone 200
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PSEU LIGHT ILLUM UPON LANDING MESSAGE # 52-72022 R OVERWING DOOR SWITCH DISAGREE ACCOMPLISHED FIM 52-20TASK 805,OPS CHECK GOOD.
